# SDR UPS08M52546

- Difficulty date: April 4, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 62,294 hours, 8,296 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING FUEL TANK UPPER NR 13 STRINGER END SUSPECT CRACK.  HFEC INSP C/O AND FOUND CRACK APPROX 8 INCH.  NR 13 STR END SPLICE REMOVED.  STR CRACKED AREA CUT-OFF AND REMOVED.  HFEC C/O ON TRIMMED EDGE AND FOUND NO CRACK EVIDENT.  REPAIR STR, STRAP AND 02EA ANGLES FAB.  FPI C/O ON FAB STRAP AND ANGLES, FOUND NO CRACK EVIDENT.  REPAIR STR, STRAP AND 02EA ANGLES AND ATTACH CLIP INSTALLED.  REWORKED AREA PAINTED.  LEAK CHK SATIS.
